Jump to content





Accutane Redness

Posted by claire297, 14 June 2013 · 548 views

Things were going so well Posted Image I've been on accutane now about a month and two weeks and things were looking good but now I'm breaking out again and this one is bad enough....
 
The bad thing is that because my skin is so sensitive on accutane, that the tiniest spot will make a big red mark all around it. And I really really really suggest if you are starting accutane try not to pop spots whenever you can! They leave me with huge bumps and redness that doesn't fade away for ages....the spots look even worse than they would have before I've messed with them. 
 
Anytime I put moisturiser on my face (Cetaphil) it just leaves my skin so red and blotchy, and the spots and marks look terrible! I don't know if this is my 50mg kicking in or what but I'm not happy with my skin right now... hopefully I'll see some improvement, I just have to stay positive!
 
 




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors